Публикации
2023 год
Abrosimov N. V., Stepanishchev S. V.
The volume of a trirectangular hyperbolic tetrahedron // Siberian Electronic Mathematical Reports. – 2023. – Vol. 20, Is. 1. – P. 275–284.
DOI: 10.33048/semi.2023.20.022
DOI: 10.33048/semi.2023.20.022
Agafontsev M. V., Loboda E. L., Reyno V. V.
The influence of acoustic waves on the methane combustion process // Proceedings of SPIE – 29th International Symposium on Atmospheric and Ocean Optics: Atmospheric Physics. ‒ 2023. ‒ Vol. 12780. ‒ Article number: 1278019-1.
DOI: 10.1117/12.2690800
DOI: 10.1117/12.2690800
Bardakov V. G., Gubarev V.
Rota-Baxter operators on groups // Proceedings of the Indian Academy of Sciences: Mathematical Sciences. – 2023. – Vol. 133, № 1. – Article number: 4.
DOI: 10.1007/s12044-023-00723-9
DOI: 10.1007/s12044-023-00723-9
Bardakov V. G., Neshchadim M. V., Yadav M. K.
Symmetric skew braces and brace system // Forum Mathematicum. – 2023. – Vol. 35, № 3. – P. 713–738.
DOI: 10.1515/forum-2022-0134
DOI: 10.1515/forum-2022-0134
Bardakov V. G., Talalaev D. V.
Extensions of Yang–Baxter sets // Theoretical and Mathematical Physics. – 2023. – Vol. 215, Is. 2. – P. 609–621.
DOI: 10.1134/S0040577923050021
DOI: 10.1134/S0040577923050021
2022 год
Bardakov V., Singh M.
A Wells type exact sequence for non-degenerate unitary solutions of the Yang–Baxter equation // Homology, Homotopy and Applications. ‒ 2022. ‒ Vol. 24., Is. 2. ‒ P. 31‒51.
DOI: 10.4310/HHA.2022.v24.n2.a2
DOI: 10.4310/HHA.2022.v24.n2.a2
Chekhlov A. R., Danchev P. V., Keef P. W.
On transitivity-like properties for torsion-free Abelian groups // Forum Mathematicum. ‒ 2022. ‒ Vol. 34(4). ‒P. 1081–1094.
DOI: 10.1515/forum-2021-0295
DOI: 10.1515/forum-2021-0295
Kolesnikov I. A.
A One-parametric method of constructing conformal mapping // Proceedings of the Mathematical Center named after N.I. Lobachevsky. V.63 International Conference ”Complex Analysis and Related Topics”. Abstracts. – Kazan: KFU, 2022. – Vol. 63. ‒ P. 33.
Bardakov V. G., Passy I. B. S., Singh M.
Zero-divisors and idempotents in quandle rings // Osaka Journal of Mathematics. ‒ 2022. ‒ Vol. 59. ‒ P. 611‒637.
Колесников И.А.
Бубенчиков А. М., Бразовский Е. Б.
Гидродинамическая модель воронки от взрыва заглубленным зарядом // Вестник Тюменского государственного университета. Физико-математическое моделирование. Нефть, газ, энергетика. ‒ 2022. ‒ Т. 8., № 2 (30). ‒ С. 115‒128.
DOI: 10.21684/2411-7978-2022-8-2-115-128
DOI: 10.21684/2411-7978-2022-8-2-115-128
Бубенчиков А. М., Бразовский Е. Б.
Гидродинамическая модель воронки от взрыва вертикально расположенным заглублённым зарядом // Сборник «ВЗРЫВНОЕ ДЕЛО». ‒ 2022. ‒ Выпуск № 135/92. ‒ C. 94‒107.
URL: https://sbornikvd.ru/vd_13592/index.html
URL: https://sbornikvd.ru/vd_13592/index.html
Poteryaeva V. A., Bubenchikov, M. A., Bubenchikov A. M.
Light isotope separation through the compound membrane of graphdiyne // Membranes. ‒ 2022. ‒ Vol. 12. ‒ 612.
DOI: 10.3390/membranes12060612
DOI: 10.3390/membranes12060612
Bardakov V. G., Neshchadim M. V., Yadave M. K.
On λ-homomorphic skew braces // Journal of Pure and Applied Algebra. ‒ 2022. ‒ Vol. 226. ‒ 106961.
DOI: 10.1016/j.jpaa.2021.106961
DOI: 10.1016/j.jpaa.2021.106961
Chekhlov A. R., Danchev P. V.
Weakly fully and characteristically inert socle-regular Abelian p-groups // Communications in Algebra. ‒ 2022. ‒ Vol. 50(11). ‒ P.4975‒4987.
DOI: 10.1080/00927872.2022.2079131
DOI: 10.1080/00927872.2022.2079131
Афанасьева А. А., Старченко А. В.
Численное решение прямой задачи электроимпедансной томографии // Перспективы развития фундаментальных наук : сборник трудов XIX Международной конференции студентов, аспирантов и молодых ученых (Томск, 26–29 апреля 2022 г.) : в 7 томах. Том 3. Математика / под ред. И.А. Курзиной, Г.А. Вороновой. – Томск : Изд-во Томского политехнического университета, 2022. ‒ С. 9‒11.
ISBN 978-5-4387-1084-4
ISBN 978-5-4387-1084-4
Pchelintsev V. A.
Estimates for variation of the first dirichlet eigenvalue of the Laplace operator // Journal of Mathematical Sciences. ‒ 2022. ‒ Vol. 261. ‒ P. 444–454.
DOI: 10.1007/s10958-022-05761-8
DOI: 10.1007/s10958-022-05761-8
Bardakov V. G., Vershinin V. V., Wu J.
Bardakov V. G., Neshchadim M. V., Singh M.
Virtually symmetric representations and marked Gauss diagrams // Topology and its Applications. ‒ 2022. ‒ 306. ‒ 107936.
DOI: 10.1016/j.topol.2021.107936
DOI: 10.1016/j.topol.2021.107936
Bardakov V. G., Gubarev V.
Rota‒Baxter groups, skew left braces, and the Yang‒Baxter equation // Journal of Algebra. ‒ 2022. ‒ Vol. 596. ‒ P. 328‒351.
DOI: 10.1016/j.jalgebra.2021.12.036
DOI: 10.1016/j.jalgebra.2021.12.036
Загрузить еще